MAUDE Adverse Event Report: CARDINAL HEALTH ENTRFLX 12FR 43IN W STYL YPOR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH ENTRFLX 12FR 43IN W STYL YPOR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884721252E
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported when the probe was inserted, the weighted tip came loose.The tip remained in the patient's sinus with no possibility of removal at the time.
 
Additional Manufacturer Narrative
H4 device manufacture date was added.The device history record (dhr) review showed that manufacturing and inspection of the product was performed as per applicable procedures and validated process.Photos were provided showing the weighted tip was detached from the feeding tube.No sample was received for evaluation.The reported condition was confirmed through the photos.A walk through was performed of the manufacturing process and all process and controls were found properly followed.The exact root cause could not be determined with the available information.Based on the historical review, a corrective and preventative action (capa) was generated to further investigate the reported condition.This complaint will be used for tracking and trending purposes.

Brand Name
ENTRFLX 12FR 43IN W STYL YPOR
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key18484211
Report Number9612030-2024-00011
Device Sequence Number2820658
Product Code KNT
UDI-Device Identifier10884521583030
UDI-Public10884521583030
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number8884721252E
Device Catalogue Number8884721252E
Device Lot Number2300301164
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2023
Supplement Date Received by Manufacturer12/27/2023
Initial Report FDA Received Date01/10/2024
Supplement Report FDA Received Date03/12/2024
Date Device Manufactured03/01/2023
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown